# SDR SWAA2021072126772

- Difficulty date: October 28, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; EXPANSION PNL CRACKED AT STA 540; RBL1; WL 208. / REMOVED CRACKED PASSENGER CABIN EXPANSION PNL AT STA 540 RBL 1 WL 208 AND REPLACED WITH NEW EXPANSION PNL P/N 143A5240-36 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A0060 REV - ATAG WN8998
